MathSciNet Relay Station
MathSciNet bibliographic data
MR1799696 (2001m:94030) 94A20 (42C40)
Sun, Wenchang; Zhou, Xingwei Average sampling theorems for shift invariant subspaces. Sci. China Ser. E 43 (2000), no. 5, 524–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement